# SDR FDEA202111192904

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Gouged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE INTERIOR BELOW CENTER SECTION BILGE AREA FRAME HAS A GOUGE AT BS 1844   RBL 5 REPAIRED PER B757 SRM  51-70-11-OG
